Approximation algorithms for maximum dispersion

Refael Hassin*, Shlomi Rubinstein, Arie Tamir

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

145 Scopus citations


We describe approximation algorithms with bounded performance guarantees for the following problem: A graph is given with edge weights satisfying the triangle inequality, together with two numbers k and p. Find k disjoint subsets of p vertices each, so that the total weight of edges within subsets is maximized.

Original languageEnglish
Pages (from-to)133-137
Number of pages5
JournalOperations Research Letters
Issue number3
StatePublished - Oct 1997


  • Approximation algorithms
  • Facility location
  • Maximum dispersion


Dive into the research topics of 'Approximation algorithms for maximum dispersion'. Together they form a unique fingerprint.

Cite this